ABBOTT VASCULAR INC. NC TREK NEO¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Back to Search Results |
| Model Number |
1400400-08 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported balloon rupture appears to be related to operational context.There was no leak noted during preparation or during the first inflation, which suggests a product quality issue did not contribute to the reported difficulties.In this case, it is likely that the balloon interacted with the mildly tortuous and moderately calcified anatomy resulting in the reported balloon rupture during the second inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure performed was to treat a de novo, moderately calcified, mildly tortuous proximal left anterior descending coronary artery that is 75% stenosed.After deployment of a 3.5x12m multimaster nagomi sirolimus-eluting stent in the 6th segment proximal left anterior descending artery, post-dilation was attempted using a 4.00x8mm nc trek balloon dilatation catheter.After 2 inflations at 12 atmospheres, the nc trek balloon ruptured on the third inflation at 16 atmospheres.A 4.0x6mm hiru balloon was used for dilation and completion of the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.